# SDR COMA9610341

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12005226001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE FLOOR SUPPORT CROSSBEAM AT FRAME 20 WAS CRACKED BY MAINTENANCE PERSONNEL.  THE CROSSBEAM WAS REPAIRED PER ERODESIGN REPORT NR 2117-1, REV IR, DATED 12-3-96.
